Erythema chronic migrans

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 563
   Posted 1/27/2018 6:32 AM (GMT -6)   
It has appeared again ...

Every time I'm on an antibiotic, this rash (on person, it's circular) appears on my ankle ...

Do you think it's a chronic migratory erythema

https://www.photobox.co.uk/my/photo/full?photo_id=500533258015

Post Edited (OriolCarol) : 1/27/2018 5:37:12 AM (GMT-7)


Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 36310
   Posted 1/27/2018 10:48 AM (GMT -6)   
The erythema migrans rash (or bulls eye rash), shows up for many people every time they are in treatments. If it only shows up during treatments it would seem hard to know if it's truly "chronic erythema migrans" as it seems more intermittent?

And, your link only takes us to the front page of photobox.co.uk.
Herb only treatment for Lyme & Bart ended 12/11 - no active symptoms for 2 yrs -Herb only treatment for Babesia ended 12/12
www.healingwell.com/community/default.aspx?f=30&m=2977364
Had Lyme, Bart, Babs, RMSF, Ehrlichia, Myco, Anaplasmosis, EBV
New set of infections 8/2014 - still treating.
Come visit me: dogwoodtraditionals.freeforums.net/

OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 563
   Posted 1/27/2018 12:00 PM (GMT -6)   
It's the rash

https://ibb.co/iUUKEG

Before, it was more marked and circular.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 11:52 PM (GMT -6)
There are a total of 2,974,895 posts in 326,220 threads.
View Active Threads


Who's Online
This forum has 161311 registered members. Please welcome our newest member, cannhub.
290 Guest(s), 1 Registered Member(s) are currently online.  Details
Lvg123